# SDR HEEA064336

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 407076503109
- Condition: Damaged
- Location: Fadec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PINHOLES ON CONNECTOR ARE CHIPPED AND ELONGATED.  REFERENCE:  DMR NR 686305.
